# SDR AALA20111004TUL07

- Difficulty date: October 4, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N668AA
- Make and model: Boeing 757223
- Aircraft serial: 25333
- Aircraft time: 60,956 hours, 21,267 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Corroded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER SKIN ON NUMBER 8 LEADING EDGE SLAT CORRODED AT OUTBOARD TRACK.  CORROSION REMOVED PER SRM 51-10-02-0G.  FABRICATED AND INSTALLED FLUSH DOUBLERS PER AARD 57-43-00-1.
